Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance

Pavel Drábek

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 3, page 272-284
  • ISSN: 0528-2195

How to cite

top

Drábek, Pavel. "Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance." Časopis pro pěstování matematiky 108.3 (1983): 272-284. <http://eudml.org/doc/21541>.

@article{Drábek1983,
author = {Drábek, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {existence; multiplicity; weakly nonlinear elliptic problems; resonance; nonexistence},
language = {eng},
number = {3},
pages = {272-284},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance},
url = {http://eudml.org/doc/21541},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Drábek, Pavel
TI - Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 3
SP - 272
EP - 284
LA - eng
KW - existence; multiplicity; weakly nonlinear elliptic problems; resonance; nonexistence
UR - http://eudml.org/doc/21541
ER -

References

top
  1. H. Amann, A note on degree theory for gradient mappings, Proc. A.M.S. 85 (1982), 591 to 595. (1982) Zbl0501.58012MR0660610
  2. H. Amann G. Mancini, Some applications of monotone operator theory to resonance problems, Nonlin. Anal. T.M.A. Vol. 3, n. 6 (1979), 825-830. (1979) Zbl0418.47028MR0548954
  3. A. Ambrosetti K. Mancini, Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part, Аnnali Sc. Nor. Sup. Pisa, Vol. V, n. 1 (1978), 15-28. (1978) Zbl0375.35024MR0487001
  4. A. Ambrosetti G. Mancini, Existence and multiplicity results for nonlinear elliptic problems with linear part at гesonance, The case of the simple eigenvalue. J. Diff. Eq., Vol. 28, n. 2 (1978), 220-245. (1978) Zbl0393.35032MR0492839
  5. P. W. Bates A. Castro, Necessary and sufficient conditions for existence of solutions to equations with noninvertible linear part, Revista Colomb. de Mat., Vol. XV (1981), 7-24. (1981) Zbl0473.47048MR0674931
  6. J. V. A. Concalves, On bounded nonlinear perturbations of an elliptic equation at resonance, Nonlin. Аnalysis T.M.А. Vol. I, n. 5 (1981), 57-60. (1981) MR0597281
  7. P. Drábek, Bounded nonlinear perturbations of second order linear elliptic problems, Comment. Math. Univ. Caгoliae 22, 2 (1981), 215-221. (1981) Zbl0461.35036MR0620358
  8. P. Drábek, Solvability of nonlinear problems at resonance, Comment. Math. Univ. Carolinae 25, 2 (1982), 359-368. (1982) Zbl0506.47044MR0664981
  9. S. Fučik M. Krbec, Boundary value problems with bounded nonlinearity and general nullspace of the linear part, Math. Z. 155 (1977), 129-138. (1977) Zbl0337.35034MR0473513
  10. P. Hess, А гemark on the preceding paper of Fučík and Krbec, Math. Z. 155 (1977), 139 to 141. (1977) Zbl0356.35030MR0473514
  11. D. G. de Figueiredo, Wei-Ming Ni, Perturbations of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition, Nonlin. Аnalysis T.M.А., Vol. 3, n. 5 (1979), 629-634. (1979) Zbl0429.35035MR0541873
  12. E. G. Sitnikova, Theorem on a strong zero for an elliptic equation of high order (Russian), Mat. Ѕbornik 8 (123), n. 3 (1970), 376-397. (1970) MR0264219

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.